# SDR UIEA2019061314460

- Difficulty date: June 10, 2019
- Submitted: June 13, 2019
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 89,034 hours, 22,938 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Connector
- Part number: 18511M56G33
- Part serial: EMDG8842
- Condition: Malfunctioned
- Location: Ecu
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING HOT PRE-FLIGHT, "R ENG CONT" STATUS MSG.  REMOVED AND REPLACED ECU RATING/IDENT PLUG AT THE ECU J15 IAW AMM 73-21-19-007. R ENG, OPS CHECKED GOOD.
